# SDR SWAA2013111822460

- Difficulty date: November 6, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,228 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5930760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY WEB CORRODED UNDER FLOOR SUPPORT AT STATION 200, RBL 50.  R & R WEB IAW SRM.
